Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Severe dandruff problem, hair loss. Used ketoconozole shampoo. Solution for this problem?

Doctor, i am suffering from severe dandruff problem since 5 years. weekly twice i am taking head bath, using clean comb but still suffering, as per doctors advice ive used ketoconozole shampoo and also not applying oil in the scalp I was using pantene shampoo now im using shikakai powder but no use. i have a long hair now i am loosing it every day. Please help me out with a permanent solution to get rid of this problem.
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
You should take treatment of dandruff first.
Apply Selsun contains selenium sulphate in it.for at least 2-3 months.
Take Anti fungal medicine course orally.
Take healthy vitamin rich diet.
Avoid junk foods.
Take multi vitamin tablet having vitamin E for at least 7-8 months.
It will take at least 8-9 months to give you keep courage.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor